# SDR ASMF201511008

- Difficulty date: November 11, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 53,909 hours, 7,785 cycles
- Engine: Ge GE9094B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator Valve
- Part number: MA20A10011
- Part serial: UO5189
- Condition: Failed
- Location: Rt Engine
- Part time: 35,084 hours, 3,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE RT ENG FAIL LIGHT TURNED ON WITHOUT ABNORMAL INDICATIONS & DURING THE RT ENG SHUTDOWN, THE EGT EXCEEDANCE WAS SHOWN.  PERFORMED FIM 73-11 TASK 815 & FIM 73-22 TASK 815 & 820 PROCEDURES & IDLE POWER OPERATION, NO CONFIRMING FAILURE.  AS A PRECAUTIONARY ACTION, THE P53 & P3B WERE CLEANED.  RT EEC GND TEST & ENG FULL DRIVEN ACT TEST NR 14 WERE PERFORMED IAW AMM 73-22-00, RT PRSOV CONTROLLER LIES & SPAR VLV WERE VERIFIED IAW AMM 72-10-00.  ENG RUN WITH TAKEOFF POWER WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.  THE SPAR VLV ACTUATOR WAS REPLACED IAW AMM 25-22-02 & TASK 28-22-00-710-801.  THE HMU WAS REPLACED IAW AMM 73-21-14 & BY MSG 73-31802 & FIM 73-22 TASK 815 STEP 7, BORESCOPE INSPECTION TO HPT STAGES 1-3-9 WERE PERFORMED IAW AMM 72-00-00, NO DAMAGES WERE FOUND.
